# SDR UALA2011121906961

- Difficulty date: December 18, 2011
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 42,287 hours, 10,867 cycles
- Engine: Pwa PW4056
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: O-Ring
- Condition: Leaking
- Location: Rt Mlg Strut
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RT MLG STRUT FAILED ON TAXI IN, WILL NOT HOLD FLUID.  REPLACED RT MAIN LANDING GEAR STRUT SEALS PER MM.
